# SDR SWAA2022071115496

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 195CL AT LOWER FUSELAGE 2022-307299 / [01] TOOL USED CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 01-OCT-22.;[02] TOOL USED HOTBONDER P/N:HCS9000B-AV S/N:18164925 DUE DATE: 16 JAN 23.;[03] TOOL USED SCALE P/N:CL5000 S/N:AE-39882 DUE DATE: 23 SEP 22.;[04] REPAIRED ACCESS PANEL 195CL AT LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: SCALE PN:CL5000 ; SN:AE-408753 DUE DATE 01/APR/23. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED.
